Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

an Update update...

Posted by Collette1 on January 3, 2002, at 15:09:49

In reply to Maybe some hints for Provigil?? Collette1, posted by IsoM on January 3, 2002, at 14:12:47

Thanks for the responses. I must add that it is now evening and I have spent the day getting progressively sicker and now have a VERY painful sore throat and sinus infection. I think this illness is IN NO WAY a "side effect" but it may have made the pill reaction seem much worse! I am going to stop for a few days since I just started, and when I start my trial again, I will try 50 mgs and drink *my* sweet coffee with milk first! I'll be back to report at that time. Collette


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Collette1 thread:87323
URL: http://www.dr-bob.org/babble/20020103/msgs/88644.html